Alert archive / Indiana / Special Weather Statements in 2011

Special Weather Statement, NWS Northern Indiana

May 25, 2011LaPorte County, Starke County, Indiana

NWS Northern Indiana issued this special weather statement at May 25, 2011, 8:21 AM CDT for LaPorte County, Starke County, Indiana. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2011, 8:21 AM CDT (13:21 UTC)
Expired
May 25, 2011, 8:45 AM CDT
In force
24 min
Issued by
NWS Northern Indiana

Counties LaPorte County, IN, Starke County, IN

The radar

The Northern Indiana radar (KIWX), 85 km from the middle of the area, began a volume at 13:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 1.4 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1832 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 253 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1832 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
561 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
253 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
1.6
Supercell composite
10.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

756 
WWUS83 KIWX 251321
SPSIWX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
821 AM CDT WED MAY 25 2011

INZ003-012-013-251345-
LA PORTE IN-PULASKI IN-STARKE IN-
821 AM CDT WED MAY 25 2011

...STRONG THUNDERSTORMS MOVING TOWARD EXTREME SOUTHWESTERN ST. JOSEPH
COUNTY IN NORTH CENTRAL INDIANA...AND NORTHWESTERN PULASKI...SOUTHERN
LA PORTE AND WESTERN STARKE COUNTIES IN NORTHWEST INDIANA...

AT 813 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MEDARYVILLE...OR 14 MILES WEST OF WINAMAC...
MOVING NORTH AT 45 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO 
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS 
STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  KNOX...
  NORTH JUDSON...ENGLISH LAKE AND LOMAX...
  TOTO...
  BREMS AND THOMASTON...
  HANNA...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. 

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4159 8678 4152 8650 4152 8652 4147 8652
      4103 8675 4108 8694 4118 8694
TIME...MOT...LOC 1321Z 199DEG 39KT 4114 8683

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this special weather statement went out at May 25, 6:27 AM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, May 25, 6:27 AM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
727 AM EDT WED MAY 25 2011

.AVIATION...
IFR CONDITIONS IN STRATUS/BR ACROSS NRN INDIANA ATTM SHOULD
MIX OUT TO VFR CONDITIONS BY LATE THIS MORNING. SHRTWV ROTATING
AROUND PLAINS UPR LOW WAS CAUSING A LARGE AREA OF TSTMS OVER NRN
IL. THIS AREA OF STORMS WAS GENERALLY LIFTING NORTH BUT EXPANDING
SEWD ALONG WARM FRONT FROM WEST CENTRAL TO SOUTHEAST INDIANA.
THIS BAND OF TSTMS EXPECTED TO FILL IN WITH DIURNAL HEATING TODAY
AND MOVE THROUGH BOTH SBN AND FWA EARLY THIS AFTN. CONDITIONS
EXPECTED TO BE FAVORABLE FOR SOME OF THESE STORMS TO BECOME SVR
BUT FOR NOW JUST HAVE GENERIC TSTM MENTION IN TAFS WITH MVFR CONDITIONS.
ANOTHER PERIOD OF TSTMS PSBL LATE TONIGHT AS PLAINS LOW MOVES TO
NW INDIANA.

&&

.PREV DISCUSSION... /ISSUED 412 AM EDT WED MAY 25 2011/

SHORT TERM...
STG SW TROUGH OVR THE CNTRL PLAINS THEE CONCERN THIS PD AS IT
LIFTS NEWD INTO THE GREAT LAKES BY THU AFTN.

STALLED FNTL BNDRY BISECTING SRN CWA EARLY THIS MORNING CONTS TO
REFIRE ISOLD CONVN WHICH EARLIER INCLUDED AN IMPRESSIVE ELEVATED
SUPERCELL OVR PULASKI COUNTY LATE LAST EVENING AND A HARBINGER OF
THINGS TO COME. FLW DOWNSTREAM OF SIG SFC CYCLONE OVR NRN KS HAS
BEEN TEPID SO FAR HWVR REGIONAL WSR-88D COMPOSITE SHOWING AN
ESCALATION OF ACTIVITY WWD TWD THE MS VALLEY IN ASSOCN/W STGR LL
MASS FLUX AND SUSPECT EWD TRANSLATION OF MORE SIG MID LVL HGT FALLS
TIMED W/SUNRISE AND RAPID DESTABILIZATION SWD ACRS DEEPENING WARM
SECTOR...WILL ALL LEAD TO SIG CONVN ALG NWD RTNG WMFNTL BNDRY BY LT
MORNING OR EARLY AFTN AS LLJ RAMPS.

LLJ INTENSIFIES FURTHER TONIGHT AS SFC LOW EJECTS INTO NW IN. HWVR
COMPLICATIONS ABOUND W/OVERNIGHT FCST ESP IN LIGHT OF XPCD CONVN
THIS AFTN AND WILL HOLD W/PRIOR GRIDS. DUAL CONV MODE LIKELY BTWN
CONVN THIS AFTN AND AGAIN THIS EVENING BOTH OF WHICH SHLD RUN THE
GAMUT OF POTENTIAL SVR RISKS W/A CONSIDERABLE HAIL/TORNADO THREAT
THROUGH NRN IN THIS AFTN W/SCT DISCRETE SUPERCELLS ALG WMFNT AND
WIDESPREAD WIND/ISOLD TORNADO THREAT TONIGHT IN ASSOCN/W AN
ANTICIPATED LEWP PENDING ON WHERE IT TRACKS. HWVR STABILIZING
EFFECTS OF AFTN CONVN CAN NOT BE DISCOUNTED GIVEN WELL WWD PLACEMENT
OF SFC CYCLONE AND ASSOCD MID LVL TROUGH.

REMAINDER OF SHRT TERM REMAINS VALID AND OTHER THAN A TWEAK HERE AND
THERE...NO SIG CHGS OF NOTE.

LONG TERM...

FRIDAY THROUGH TUESDAY

FORECAST MODELS AND MEAN ENSEMBLES ARE GENERALLY ALL ON BOARD WITH
SUPPORTING MASSIVE HEIGHT FALLS ACROSS THE NORTHERN ATLANTIC/RETREAT
OF THE SEMI-PERMANENT HUDSON BAY VORTEX NORTH/AND WESTERN NOAM
TROUGHING PER CONTINUED ACTIVE NORTHER PAC FLOW WITH TROUGH
RELOADING. THIS TRANSITION WOULD SUPPORT A TEMPORARY END TO
THE WET PATTERN THAT THE REGION HAS BEEN LOCKED IN...BEING REPLACED
BY A MASSIVE EASTERN CONUS RIDGE. SIGNALS FOR THIS EVOLUTION ARE
VERY STRONG AND PERSISTENT IN MODEL PROGS...HENCE HAVE CONTINUED TO
TO TREND HEAVY IN THIS DIRECTION. OTHERWISE...THE EARLY PORTION OF
THE PERIOD WILL FEATURE THE INFLUENCE OF AT LEAST ONE UPPER IMPULSE
AND SFC REFLECTION WITH A POSSIBLE LEAD HEIGHT RISE IMPULSE
AFFECTING THE REGION BY SAT. HAVE ADJUSTED POPS IN THE PERIOD
FOLLOWING CLOSE TO A PREFERRED ECMWF/MEAN GEFS BLEND DUE TO HANDLING
OF MID LEVEL HEIGHTS AND FLOW AND CONSISTENCY

FRI...FORECAST MODELS CONTINUE TO WAVER SOME ON THE SPEED OF THE
EXPECTED MIDLEVEL IMPULSE DURING THIS PERIOD. PREFERENCE HAS BEEN
TOWARD A SLIGHTLY MORE PROGRESSIVE SOLUTION WITH A LIKELY EXIT OF
THE PRECIP BY FRI MORNING. CLOUD COVER WILL BE TRICKY IN THE PERIOD
GIVEN THE DEGREE OF LL DRYING FROM THE EXITING SYSTEM AND THE AMOUNT
OF CLOUD INCREASE FROM THE NEXT IMPULSE. HIGH TEMPS WILL BE
HIGHLY DICTATED BY THE DEGREE OF INSOLATION. PREFERRED TO GO
SLIGHTLY WARMER GIVEN MODEL TRENDS IN H85-H5 DRYING.
OTHERWISE...RETAINED LOW CHANCE POPS FRI MORNING..AND FRI NIGHT
AFTER MIDNIGHT.

SAT-TUE...RIDGING EXPECTED IN THE PERIOD...WITH A POSSIBLE LEAD WAA
WAVE SUPPORTING A SHOWER/TS SAT...WITH THETA-E ADV PROCESSES
POSSIBLY SUPPORTING A SHRA/TS ACROSS THE NORTH INTO SATURDAY
NIGHT/SUNDAY MORNING. THE NEXT CHANCE FOR PRECIP LOOKS TO BE AS
EARLY AS TUESDAY AS A STRONG IMPULSE EJECTS OUT OF THE WESTERN NAM
TROUGH...WITH THE UPPER RIDGE RETROGRADING WEST. CERTAINLY WOULD
EXPECT THINGS TO REMAIN DRY UNTIL HEIGHT FALLS PROGRESS INTO THE
REGION GIVEN THE VERY STAUNCH CAPPING EXPECTED IN PLACE PER A 5940 M
H5 RIDGE. TRENDED TEMPS UP IN THE PERIOD ESP SUN-MON...WITH EVEN
WARMER READINGS PROBABLE IF STAUNCHER RIDGING VERIFIES AS IN THE 00Z
ECMWF. STILL LEARY OF THE INFLUENCE OF SEVERAL UPPER FLOW MAXIMA
EXITING THE PAC REGION AND THEIR INFLUENCE ON THE DEGREE OF EASTERN
CONUS RIDGING/WESTERN CONUS TROUGH DEPTH/POSITION. WITH RIDGE
POSITION LIKELY TO BE ADJUSTED IN FUTURE MODEL RUNS.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...T
LONG TERM...JC
AVIATION...JT
Hazardous weather outlook, May 25, 6:05 AM CDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
705 AM EDT WED MAY 25 2011

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-261115-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
705 AM EDT WED MAY 25 2011 /605 AM CDT WED MAY 25 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. THERE IS AN
INCREASED RISK OF SEVERE STORMS THIS AFTERNOON AND EVENING.
DAMAGING WIND GUSTS...LARGE HAIL AND ISOLATED TORNADOES WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS WILL BE POSSIBLE ON THURSDAY AND SATURDAY. SEVERE
WEATHER IS NOT EXPECTED AT THIS TIME.

RAINFALL TODAY THROUGH THURSDAY WILL INCREASE THE RISK FOR
FLOODING OF LOCAL RIVERS...CREEKS AND STREAMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY AND TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-MIZ077-261115-
LA PORTE-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
705 AM EDT WED MAY 25 2011 /605 AM CDT WED MAY 25 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. THERE IS AN
INCREASED RISK OF SEVERE STORMS THIS AFTERNOON AND EVENING.
DAMAGING WIND GUSTS...LARGE HAIL AND ISOLATED TORNADOES WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS WILL BE POSSIBLE ON THURSDAY AND SATURDAY. SEVERE
WEATHER IS NOT EXPECTED AT THIS TIME.

RAINFALL TODAY THROUGH THURSDAY WILL INCREASE THE RISK FOR
FLOODING OF LOCAL RIVERS...CREEKS AND STREAMS.

THERE IS A HIGH RISK OF RIP CURRENTS THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY AND TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-261115-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
705 AM EDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. THERE IS AN
INCREASED RISK OF SEVERE STORMS THIS AFTERNOON AND EVENING. WIND
GUSTS TO 50 KNOTS AND LARGE HAIL ARE THE MAIN THREATS. HIGH WAVES
ARE POSSIBLE IN AND NEAR STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS WILL BE POSSIBLE ON THURSDAY AND SATURDAY. SEVERE
WEATHER IS NOT EXPECTED AT THIS TIME.

WIND AND WAVE CONDITIONS WILL LIKELY BE HAZARDOUS TO SMALL CRAFT
ON THURSDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Special weather statement, May 25, 3:23 AM CDT, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
423 AM EDT WED MAY 25 2011

INZ004-005-014-250845-
ELKHART IN-MARSHALL IN-ST. JOSEPH IN-
423 AM EDT WED MAY 25 2011

...STRONG THUNDERSTORM IN THE AREA...

AT 419 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BREMEN...MOVING EAST AT 20 MPH.

UP TO DIME SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF
HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  WYATT AND WOODLAND...
  LOCKE...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

LAT...LON 4163 8607 4147 8598 4146 8622 4152 8627
TIME...MOT...LOC 0822Z 248DEG 18KT 4150 8621

JC
Special weather statement, May 25, 7:00 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
800 AM EDT WED MAY 25 2011

INZ013-020-022-251230-
CASS IN-PULASKI IN-WHITE IN-
800 AM EDT WED MAY 25 2011

...STRONG THUNDERSTORMS MOVING TOWARD NORTHWESTERN CASS AND EXTREME
SOUTHWESTERN FULTON COUNTIES IN NORTH CENTRAL INDIANA...AND EASTERN
WHITE AND SOUTHEASTERN PULASKI COUNTIES IN NORTHWEST INDIANA...

AT 752 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BROOKSTON...OR 12 MILES NORTH OF
LAFAYETTE...MOVING NORTHEAST AT 35 MPH.

PEA SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  MONTICELLO...
  SMITHSON...
  REYNOLDS...
  NORWAY AND INDIANA BEACH...
  SITKA...IDAVILLE AND BURNETTSVILLE...
  BUFFALO...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4103 8674 4093 8647 4074 8661 4075 8675
      4073 8677 4068 8677 4068 8678 4065 8677
      4058 8678 4058 8693 4060 8698
TIME...MOT...LOC 1200Z 206DEG 32KT 4064 8682
Special weather statement, May 25, 8:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
821 AM CDT WED MAY 25 2011

INZ003-012-013-251345-
LA PORTE IN-PULASKI IN-STARKE IN-
821 AM CDT WED MAY 25 2011

...STRONG THUNDERSTORMS MOVING TOWARD EXTREME SOUTHWESTERN ST. JOSEPH
COUNTY IN NORTH CENTRAL INDIANA...AND NORTHWESTERN PULASKI...SOUTHERN
LA PORTE AND WESTERN STARKE COUNTIES IN NORTHWEST INDIANA...

AT 813 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MEDARYVILLE...OR 14 MILES WEST OF WINAMAC...
MOVING NORTH AT 45 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  KNOX...
  NORTH JUDSON...ENGLISH LAKE AND LOMAX...
  TOTO...
  BREMS AND THOMASTON...
  HANNA...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4159 8678 4152 8650 4152 8652 4147 8652
      4103 8675 4108 8694 4118 8694
TIME...MOT...LOC 1321Z 199DEG 39KT 4114 8683

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 10:31 PM CDTSevere Thunderstorm WarningIWXPulaski, White59 min
May 24, 11:28 PM CDTSevere Thunderstorm WarningIWXPulaski, White46 min
May 25, 3:23 AM CDTSpecial Weather StatementIWXSaint Joseph22 min
May 25, 7:00 AM CDTSpecial Weather StatementIWXWhite30 min
May 25, 8:25 AM CDTSpecial Marine WarningIWX95 min
May 25, 9:06 AM CDTSpecial Weather StatementIWXBlackford, Grant, Huntington, Kosciusko, Marshall, Saint Joseph and 1 more24 min
May 25, 9:22 AM CDTSevere Thunderstorm WarningIWXCass, Fulton, Marshall, Pulaski, Starke, White29 min
May 25, 9:51 AM CDTSpecial Weather StatementIWXAdams, Allen, Elkhart, LaGrange, Noble, Wells and 1 more24 min
May 25, 10:00 AM CDTSevere Thunderstorm WarningIWXCass, Elkhart, Fulton, Grant, Kosciusko, Marshall and 5 more60 min
May 25, 10:27 AM CDTSpecial Weather StatementIWXDeKalb, Steuben33 min
May 25, 11:01 AM CDTSpecial Weather StatementIWXKosciusko, Miami, Wabash29 min
May 25, 11:33 AM CDTSpecial Weather StatementIWXLaGrange, Miami, Noble, Wabash, Whitley27 min
May 25, 11:58 AM CDTSevere Thunderstorm WarningIWXAllen, DeKalb, Noble, Whitley32 min
May 25, 12:26 PM CDTSpecial Weather StatementIWXDeKalb34 min
May 25, 12:37 PM CDTSevere Thunderstorm WarningIWXAllen, DeKalb, Huntington, Whitley38 min
May 25, 12:54 PM CDTFlash Flood WatchIWXAdams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more14 hr
May 25, 1:13 PM CDTSevere Thunderstorm WarningIWXAllen, DeKalb, Huntington, Noble, Wells, Whitley62 min
May 25, 1:47 PM CDTFlash Flood WarningIWXAdams, Allen, DeKalb, Wells3 hr
May 25, 2:15 PM CDTSevere Thunderstorm WarningIWXCass, Miami, Wabash29 min
May 25, 2:33 PM CDTSevere Thunderstorm WarningIWXGrant, Huntington, Wabash, Wells57 min
May 25, 2:39 PM CDTTornado WarningIWXGrant, Huntington, Wells24 min
May 25, 3:15 PM CDTSevere Thunderstorm WarningIWXAdams, Wells29 min
May 25, 3:19 PM CDTTornado WarningIWXAllen41 min
May 25, 4:19 PM CDTSpecial Weather StatementIWXHuntington26 min
May 25, 4:24 PM CDTFlash Flood WarningIWXAdams, Allen, DeKalb, Grant, Huntington, Wells3 hr
May 25, 4:30 PM CDTSevere Thunderstorm WarningIWXAdams, Blackford, Grant, Jay, Wells45 min
May 25, 4:56 PM CDTTornado WarningIWXAdams, Jay21 min
May 25, 5:17 PM CDTRiver Flood WarningIWXCass, Kosciusko, Miami, Wabash, Whitley5 days
May 25, 5:17 PM CDTRiver Flood WarningIWXAllen7 days
May 25, 5:17 PM CDTRiver Flood WarningIWXAllen, DeKalb9 days
May 25, 5:17 PM CDTRiver Flood WarningIWXAllen6 days
May 25, 5:17 PM CDTRiver Flood WarningIWXAllen52 hr
May 25, 5:19 PM CDTRiver Flood WarningIWXLaPorte, Saint Joseph, Starke10 days
May 25, 5:28 PM CDTSpecial Weather StatementIWXJay32 min
May 25, 6:18 PM CDTSpecial Weather StatementIWXGrant42 min
May 25, 6:25 PM CDTSevere Thunderstorm WarningIWXAdams, Blackford, Grant, Huntington, Jay, Wells65 min
May 25, 11:20 AM CDTSpecial Weather StatementIWXFulton, Henry25 min
May 25, 1:20 PM CDTSpecial Weather StatementIWXFulton25 min
May 25, 1:39 PM CDTSevere Thunderstorm WarningIWXDefiance, Fulton, Henry, Paulding, Williams51 min
May 25, 2:30 PM CDTSevere Thunderstorm WarningIWXDefiance, Fulton, Henry, Paulding, Williams60 min
May 25, 2:52 PM CDTTornado WarningIWXDefiance, Fulton, Henry, Paulding, Putnam38 min
May 25, 3:12 PM CDTSevere Thunderstorm WarningIWXAllen, Henry, Putnam33 min
May 25, 3:25 PM CDTTornado WarningIWXHenry, Putnam28 min
May 25, 3:33 PM CDTTornado WarningIWXVan Wert42 min
May 25, 4:00 PM CDTTornado WarningIWXAllen, Putnam, Van Wert45 min
May 25, 4:04 PM CDTSpecial Weather StatementIWXFulton, Henry26 min
May 25, 5:09 PM CDTSevere Thunderstorm WarningIWXAllen, Henry, Putnam, Van Wert39 min
May 25, 5:17 PM CDTRiver Flood WarningIWXDefiance, Henry7 days
May 25, 5:17 PM CDTRiver Flood WarningIWXDefiance, Fulton, Williams10 days
May 25, 10:16 AM CDTSpecial Weather StatementIWXBerrien29 min

Nearby

Special Weather Statements in Indiana, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.